# SDR 2021FA0000296

- Difficulty date: August 7, 2021
- Submitted: October 22, 2021
- Operation: General aviation
- Aircraft: N520RA
- Make and model: Diamon
- Aircraft serial: 62095
- Aircraft time: 374 hours
- Engine: Austro E4
- Engine time: 374 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: E4A41120
- Condition: None
- Location: Zone 400
- Part time: 374 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH POWER ERRATIC AT FULL THROTTLE. INSPECTED AND FOUND LH TURBO WASTE GATE CONTROLLER NOT HOLDING PRESSURE. REMOVED AND REPLACED LH WASTE GATE CONTROLLER WITH NEW RUN UP AND FLIGHT CHECK SATISFACTORY. TESTED OLD ACTUATOR ON GROUND AND FOUND ACTUATOR STICKING AND ERRATIC. P/N E4A-41-120-000
